# SDR DXTA200500580

- Difficulty date: February 5, 2005
- Submitted: February 9, 2005
- Operation: Air carrier
- Aircraft: N933QS
- Make and model: Cessna 750
- Aircraft serial: 7500133
- Aircraft time: 3,899 hours, 2,457 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, AUTOPILOT INPUTS FOR AILERON & UPPER RUDDER CONTROL OSCILLATES CONTINUOUSLY. TURBULENCE INCREASES THE INTENSITY & FREQUENCY OF OSCILLATIONS.   APPLIED PRESSURE ON FLT CONTROLS (AILERON & RUDDER PRESSURE).  ON CONTROL PANEL SYNOPTIC AILERON MOVES FROM NEUTRAL TO 1/3 "UP" AILERON POSITION.    RESET RUDDER TRIM ACT. IAW 27-26-00. RESET LINK TO YAW DAMPENER TO NEUTRAL POSITION 7 PUSH PULL ROD TO RUDDER SUMMING LINK OUT PUT TO NEUTRAL.  RESET RUDDER COMMAND BUNGEE TO NEUTRAL IAW 750 MM 27-20-00.  RESET UPPER "B" RUDDER RTV TO NEUTRAL IAW 750 MM 27-24-01.  RESET TRIM INDICATOR TO NEUTRAL IAW 750 M/M CHAP. 27-14-01.  ACCOMPLISHED RUDDER RIG CHECK IAW MM 27-00-00.  CHECKS GOOD.
